Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2017

Published in 2017  |  Preprint search


17031 G. Bazzoni, M. Fernández, V. Muñoz PDF | PS.GZ
A 6-dimensional simply connected complex and symplectic manifold with no Kähler metric
Project: C11
17030 G. Bazzoni, J. C. Marrero PDF | PS.GZ
Locally conformal symplectic nilmanifolds with no locally conformal Kähler metrics
Project: C11
17029 G. Bazzoni, M. Fernández, V. Muñoz PDF | PS.GZ
Formality and the Lefschetz property in symplectic and cosymplectic geometry
Project: C11
17028 G. Bazzoni, O. Goertsches PDF | PS.GZ
K-Cosymplectic manifolds
Project: C11
17027 M. Baake, N. Frank, U. Grimm, E. A. Robinson, Jr. PDF | PS.GZ
Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction
Project: B2
17026 M. Baake, P. Zeiner PDF | PS.GZ
Geometric Enumeration Problems for Lattices and Embedded Z-Modules
Project: A1
Published: M. Baake, U. Grimm (eds.), Aperiodic Order Volume 2: Crystallography and Almost Periodicity, Cambridge University Press 2 (2017), 73-172
17025 C. Huck PDF | PS.GZ
On the logarithmic probability that a random integral ideal is $\mathscr A$-free
Project: A1
17024 C. N. C. Manibo PDF | PS.GZ
Lyapunov exponents for binary substitutions of constant length
Projects: A1, B2
Published: J. Math. Phys. 58 (2017), 9pp
17023 W.-J. Beyn, E. Emmrich, J. Rieger PDF | PS.GZ
Semilinear Parabolic Differential Inclusions with One-sided Lipschitz Nonlinearities
Project: B3
Published: J. Evol. Equ. 18, no. 3 (2018), 1319–1339
17022 S. Jambor, A. Litterick, C. Marion PDF | PS.GZ
On finite simple images of triangle groups
Project: C12
17021 B. Gess, M. Maurelli PDF | PS.GZ
Well-posedness by noise for scalar conservation laws
Projects: B4, A9
To appear: Comm. Partial Differential Equations (2018)
17020 B. Baumeister, G. Kaplan PDF | PS.GZ
Critical maximal subgroups and conjugacy of supplements in finite soluble groups
Project: C13
17019 B. Baumeister, D. Kielak, E. Pierro PDF | PS.GZ
On the smallest non-abelian quotient of $\text{Aut}(F_n)$
Project: C13
17018 B. Baumeister, T. Gobet PDF | PS.GZ
Simple dual braids, noncrossing partitions and Mikado braids of type $D_n$
Project: C13
17017 A. Grigor'yan, Y. Lin, Y. Yang PDF | PS.GZ
Existence of positive solutions to some nonlinear equations on locally finite graphs
Projects: A6, A10
<< previous
1 | 2 | 3 next >>